# SDR SWAA2022030345504

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL # 120DF CORROSION ON UPPER AND LOWER SURFACE. / FWD CARGO COMPARTMENT FLOOR PANEL 120DF FOUND TO BE MORE THEN 20' OF CORROSION OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. REPLACED PANEL IAW IPC 25-52-10-17. PANEL INSTALLED ON SA-M 565S W/O #457678 PG 7. P/N 453A1610-20
